Professional paper - Letter to the editor
Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report
Nefrologia, 1 (2013); 146-147. urn:nbn:hr:184:593517


Cite this document

Hauser, G., Bubić, I., Vlahović Palčevski, V., Španjol, J. & Štimac, D. (2013). Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report. Nefrologia, 1., 146-147. Retrieved from https://urn.nsk.hr/urn:nbn:hr:184:593517

Hauser, Goran, et al. "Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report." Nefrologia, vol. 1, 2013, pp. 146-147. https://urn.nsk.hr/urn:nbn:hr:184:593517

Hauser, Goran, Ivan Bubić, Vera Vlahović Palčevski, Josip Španjol and Davor Štimac. "Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report." Nefrologia 1 (2013): 146-147. https://urn.nsk.hr/urn:nbn:hr:184:593517

Hauser, G., et al. (2013) 'Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report', Nefrologia, 1, pp. 146-147. Available at: https://urn.nsk.hr/urn:nbn:hr:184:593517 (Accessed 19 June 2024)

Hauser G, Bubić I, Vlahović Palčevski V, Španjol J, Štimac D. Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report. Nefrologia [Internet]. 2013 [cited 2024 June 19];1:146-147. Available at: https://urn.nsk.hr/urn:nbn:hr:184:593517

G. Hauser, I. Bubić, V. Vlahović Palčevski, J. Španjol and D. Štimac, "Mycophenolate mofetil induced severe, life threatening lower gastrointestinal bleeding - Case report", Nefrologia, vol. 1, pp. 146-147, 2013. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:184:593517. [Accessed: 19 June 2024]